# SDR DALA2018112906882

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 54,782 hours, 4,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7101, L/P 0844175) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:405 / INTERIOR. ALL 405 AREA LIGHTING CHECKED SATIS PLEASE REPORT FURTHER PASS SEATS: 405.
